# SDR ABXA20190513037

- Difficulty date: May 13, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T22148
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER PANEL SUPPORT AT THE #10 SLAT, RIGHT WING STATION 682. THE SUPPORT WAS REPLACED. THE AIRPLANE WAS GROUNDED.
